MAUDE Adverse Event Report: COVIDIEN VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM; CATHETER, BILIARY, DIAGNOSTIC

COVIDIEN VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM; CATHETER, BILIARY, DIAGNOSTIC
Catalog Number PXB35-07-17-135
Medical Device Problem Codes Difficult To Position (1467); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/18/2017
Type of Reportable Event Serious Injury
Event or Problem Description
The physician was attempting to use a visi-pro stent to treat a plaque lesion with moderate calcification in the proximal renal artery.The lesion resulted in 90% stenosis and the vessel was moderately tortuous.The device was prepped as per the ifu with no issues noted.The lesion was not pre-dilated.The procedure used a 6x70 non-medtronic sheath, 0.035" non-medtronic guidewire and a left brachial approach.No embolic protection was used.The stent did not pass through a previously deployed stent.It was reported that the visi-pro would not advance through the lesion and the physician immediately attempted to pull the stent back into the sheath once he encountered resistance.No excessive force was used.The stent fell off the balloon catheter and the physician was unable to pull it back into the sheath.The physician was able to thread a 4x20 pta balloon through the stent and open it, although it was not in the target area.Another visi-pro stent was implanted at cover the lesion site.No patient symptoms or complications were reported.

Brand Name
VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
MDR Report Key6978731
Report Number2183870-2017-00465
Device Sequence Number10957745
Product Code FGE
UDI-Device Identifier00821684036396
UDI-Public00821684036396
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K061566
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/30/2020
Device Catalogue NumberPXB35-07-17-135
Device Lot NumberA438177
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2017
Initial Report FDA Received Date10/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR